# SDR SWAA2015022736958

- Difficulty date: January 19, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK RIB UPPER CHORD CRACKED AT WBL 114.0 & AT LEVEL STRINGER 2.  REPAIRED RIB IAW EA.
